On the inclusion of generalized Hölder classes
Matematičeskie zametki, Tome 12 (1972) no. 3, pp. 325-336
Cet article a éte moissonné depuis la source Math-Net.Ru
For the generalized Hölder classes $B_{p\theta}^{a,\varphi}$ with smoothness functions in the metric of $L_p(R_N)$ we obtain the necessary and sufficient conditions for inclusion. There follows in particular from these conditions a new inclusion theorem with respect to the index $\theta$ of these classes.
@article{MZM_1972_12_3_a13,
author = {M. L. Gol'dman},
title = {On the inclusion of generalized {H\"older} classes},
journal = {Matemati\v{c}eskie zametki},
pages = {325--336},
year = {1972},
volume = {12},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_3_a13/}
}
M. L. Gol'dman. On the inclusion of generalized Hölder classes. Matematičeskie zametki, Tome 12 (1972) no. 3, pp. 325-336. http://geodesic.mathdoc.fr/item/MZM_1972_12_3_a13/